# SDR USAA2009092392601

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 66,119 hours, 41,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546567
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON STRINGER TIE CLIPS AT BS 986 & BS 1006, S27L.  REPLACED STRINGER TIE CLIPS AT BS 986 & BS 1006, S27L IAW BOEING DWG 65-46567.
